Counting vertices and cubes in median graphs associated to circular split systems

Choe, Y., Koolen, J., Huber, K. T., Moulton, V. and Won, Y. (2008) Counting vertices and cubes in median graphs associated to circular split systems. European Journal of Combinatorics, 29 (2). pp. 443-456.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 16:11
Last Modified: 27 Sep 2020 23:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/23322
DOI: 10.1016/j.ejc.2007.02.003

Actions (login required)

View Item View Item